Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 325, NWS Atlanta, GA

June 12, 2009Dodge County, Telfair County, Wheeler County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 12, 2009, 8:47 PM EDT for Dodge County, Telfair County, Wheeler County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2009, 8:47 PM EDT (00:47 UTC)
Expired
Jun 12, 2009, 9:18 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Dodge County, GA, Telfair County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 90 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.8 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2009-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2009-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1162 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1757 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 130047
SVRFFC
GAC091-271-309-130130-
/O.NEW.KFFC.SV.W.0325.090613T0047Z-090613T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 PM EDT FRI JUN 12 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL DODGE COUNTY IN CENTRAL GEORGIA
  EASTERN TELFAIR COUNTY IN CENTRAL GEORGIA
  SOUTHERN WHEELER COUNTY IN CENTRAL GEORGIA

* UNTIL 930 PM EDT

* AT 846 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR HELENA...
  MOVING SOUTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MCRAE...SCOTLAND AND LUMBER CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3206 8261 3193 8268 3183 8280 3205 8311
      3215 8302
TIME...MOT...LOC 0047Z 293DEG 10KT 3205 8298

$$
2 follow-up statements
000 
WWUS52 KFFC 130103
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
903 PM EDT FRI JUN 12 2009

GAC091-130113-
/O.CAN.KFFC.SV.W.0325.000000T0000Z-090613T0130Z/
DODGE GA-
903 PM EDT FRI JUN 12 2009

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DODGE COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED SOUTHEAST OF THE COUNTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3201 8305 3211 8293 3206 8261 3193 8268
      3183 8280
TIME...MOT...LOC 0103Z 296DEG 9KT 3202 8291

$$

GAC271-309-130130-
/O.CON.KFFC.SV.W.0325.000000T0000Z-090613T0130Z/
TELFAIR GA-WHEELER GA-
903 PM EDT FRI JUN 12 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHERN WHEELER AND EASTERN TELFAIR COUNTIES...

AT 903 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR 
MCRAE...AND MOVING SOUTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WORKMORE...SCOTLAND...SPRING HILL...JORDAN AND TOWNS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3201 8305 3211 8293 3206 8261 3193 8268
      3183 8280
TIME...MOT...LOC 0103Z 296DEG 9KT 3202 8291

$$
000 
WWUS52 KFFC 130118
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
918 PM EDT FRI JUN 12 2009

GAC271-309-130128-
/O.CAN.KFFC.SV.W.0325.000000T0000Z-090613T0130Z/
TELFAIR GA-WHEELER GA-
918 PM EDT FRI JUN 12 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WHEELER AND EASTERN
TELFAIR COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE 
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY 
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3201 8305 3211 8293 3206 8261 3193 8268
      3183 8280
TIME...MOT...LOC 0118Z 296DEG 9KT 3200 8287

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 5:25 PM EDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jun 12, 5:25 PM EDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 PM EDT FRI JUN 12 2009

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
MODEL RUNS REMAIN CONSISTENT THROUGH THE SHORT TERM FORECAST
PERIOD...KEEPING THE FORECAST AREA UNDER WEAK NORTHWEST FLOW ALOFT
THROUGH THE WEEKEND. ABUNDANT LOW LEVEL MOISTURE AND A PERSISTENT
SURFACE TROUGH WILL KEEP SCATTERED...MAINLY DIURNAL...CONVECTION IN
THE FORECAST THROUGH THE PERIOD. WE WILL NEED TO KEEP A CLOSE EYE OUT
FOR WAVES SWINGING THROUGH THE REGION IN THE NORTHWEST UPPER FLOW FOR
THE CHANCE OF BETTER ORGANIZED AND STRONGER CONVECTION. INSTABILITY
REMAINS SUFFICIENT ACROSS THE REGION FOR THE RISK OF AT LEAST
ISOLATED SEVERE STORMS EACH AFTERNOON AND EVENING.

.LONG TERM /MONDAY THROUGH FRIDAY/...
GFS AND ECMWF MODELS START OFF IN FAIRLY GOOD AGREEMENT AT THE
BEGINNING OF THE EXTENDED FORECAST PERIOD WITH AN EXPANDING RIDGE
CENTERED OVER THE WESTERN GULF OF MEXICO. HOWEVER...UNLIKE YESTERDAYS
12Z MODEL RUN...THE MODELS HAVE FLIPPED WITH THE ECMWF BUILDING THE
RIDGE FURTHER NORTHEAST INTO THE SOUTHEASTERN U.S. AND THE GFS
SHIFTING THE RIDGE INTO THE SOUTHWESTERN U.S. THROUGH THE EXTENDED
FORECAST PERIOD. WITH THE INTERMODEL AND RUN TO RUN INTRAMODEL
INCONSISTENCIES STILL EVIDENT...BEST BET FOR NOW IS PROBABLY TO KEEP
A FAIRLY STANDARD SUMMERTIME FORECAST TREND GOING THROUGH THE
EXTENDED FORECAST PERIOD WITH WARM TEMPERATURES AND A DIURNAL
THUNDERSTORM PATTERN.

&&

.AVIATION...UPDATE...
ONLY ISOLATED STRONG STORMS OVER THE CWA CURRENTLY. MAIN PROBLEM
WILL BE THE CONVECTION OVER W AL AND HAVE LITTLE CONFIDENCE HOW WELL
IT WILL HOLD TOGETHER WHEN IT GETS TO GA. IT WILL HAVE TO BE
MONITORED FOR NOW WITH AMENDMENTS LATER IF NEEDED. OTHERWISE VFR
CONDITIONS OVERNIGHT OUTSIDE ANY CONVECTION EXCEPT FOR PATCHY MVFR
VSBYS DURING THE EARLY MORNING HOURS. SURFACE WINDS DIMINISHING WITH
SUNSET WITH LIGHT WNW WINDS FOR ATL.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  89  68  91  67 /  30  40  30  30  30
ATLANTA         72  87  71  90  70 /  30  40  30  30  30
BLAIRSVILLE     64  84  63  87  63 /  30  40  30  30  30
CARTERSVILLE    67  88  67  90  65 /  30  40  30  30  30
COLUMBUS        73  90  73  93  73 /  30  30  30  30  20
GAINESVILLE     70  87  69  90  68 /  30  40  30  30  30
MACON           72  91  70  94  72 /  30  30  30  30  20
ROME            68  88  68  90  69 /  30  40  30  40  30
PEACHTREE CITY  69  88  68  90  68 /  30  30  30  30  30
VIDALIA         73  94  73  93  74 /  30  30  30  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20
Hazardous weather outlook, Jun 12, 8:48 AM EDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 AM EDT FRI JUN 12 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131300-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
848 AM EDT FRI JUN 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL
GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A WEAK FLOW PATTERN WILL REMAIN OVER THE AREA THROUGH TONIGHT...AND WEAK
DISTURBANCES WILL MOVE EASTWARD THROUGH THE FLOW. DAYTIME HEATING
AND A HUMID AIR MASS WILL COMBINE WITH THE DISTURBANCE TO AID IN
THUNDERSTORM DEVELOPMENT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE DAMAGING WINDS...LARGE HAIL AND
FREQUENTLY DEADLY LIGHTNING. THE STORMS ARE POSSIBLE ACROSS ALL OF
NORTH AND CENTRAL GEORGIA...MAINLY BETWEEN 2 PM AND 10 PM.

.DISCUSSION...
A FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE TENNESSEE VALLEY WITH
WEAK DISTURBANCES MOVING THROUGH THE FLOW AND IMPACTING NORTH AND
CENTRAL GEORGIA. INSTABILITY WILL BE INCREASING ACROSS THE AREA
WITH DAYTIME HEATING. CAPES OF 2000 TO 2600 AND LIFTED INDICES OF
-2 TO -5 ARE EXPECTED ACROSS THE AREA WITH ISOLATED THUNDERSTORMS
EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE
ACTIVATION THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jun 12, 7:49 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT FRI JUN 12 2009

GAZ033-034-044-045-055-130015-
749 PM EDT FRI JUN 12 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
CLAYTON...DEKALB...GWINNETT AND FULTON COUNTIES UNTIL 815 PM EDT...

AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MECHANICSVILLE...AND ANOTHER STRONG STORM
OVER HARTSFIELD AIRPORT. BOTH STORMS WERE MOVING SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CLAYTON...DEKALB...GWINNETT AND FULTON COUNTIES THROUGH 815 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BUCKHEAD...BERKELEY
LAKE...BROOKHAVEN...DORAVILLE...CHAMBLEE...DUNWOODY...ATLANTIC
STATION...CHASTAIN MEMORIAL PARK...MIDTOWN...MECHANICSVILLE...LA
VISTA...PIEDMONT PARK...NORCROSS...VIRGINIA HIGHLAND AND SWEET
AUBURN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
Special weather statement, Jun 12, 8:06 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
806 PM EDT FRI JUN 12 2009

GAZ019-030-031-041-130030-
806 PM EDT FRI JUN 12 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
HARALSON...PAULDING...POLK AND FLOYD COUNTIES UNTIL 830 PM EDT...

AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER NORTHERN CLEBURNE AND CHEROKEE
COUNTIES IN ALABAMA...AND WESTERN POLK AND HARALSON COUNTIES IN
GEORGIA. THESE STORMS WERE MOVING EAST AT 15 MPH.

THESE STORMS HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
HARALSON...PAULDING...POLK AND FLOYD COUNTIES THROUGH 830 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ETNA...CAVE
SPRING...ESOM HILL...EUBANK LAKE...BUCHANAN...TALLAPOOSA...FELTON...
ANTIOCH...FISH CREEK AND CEDARTOWN. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 12, 8:08 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 PM EDT FRI JUN 12 2009

GAZ032>034-045-130100-
808 PM EDT FRI JUN 12 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
DEKALB...COBB...GWINNETT AND FULTON COUNTIES UNTIL 900 PM EDT...

AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WHITE WATER PARK...MOVING EAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
NORTHERN DEKALB...EASTERN COBB...WESTERN GWINNETT AND NORTH FULTON
COUNTIES THROUGH 900 PM EDT. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 12, 8:34 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 PM EDT FRI JUN 12 2009

GAZ019-030-031-041-130130-
834 PM EDT FRI JUN 12 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
HARALSON...PAULDING...POLK AND FLOYD COUNTIES UNTIL 930 PM EDT...

AT 833 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 14 MILES WEST OF COOSA TO 5 MILES
SOUTHWEST OF FELTON...MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
HARALSON...PAULDING...POLK AND FLOYD COUNTIES THROUGH 930 PM EDT.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 12, 8:36 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 PM EDT FRI JUN 12 2009

GAZ107-109-130115-
836 PM EDT FRI JUN 12 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
PULASKI AND DODGE COUNTIES UNTIL 915 PM EDT...

AT 834 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF EASTMAN...MOVING SOUTHEAST AT 15
MPH.

WIND GUSTS OF 45 MPH...SMALL HAIL AND FREQUENT LIGHTNING ARE LIKELY
AS THIS STORM MOVES ACROSS PULASKI AND DODGE COUNTIES THROUGH 915 PM
EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE DUBOIS...
GRESSTON... UNION...EASTMAN... FIVE POINTS... GODWINSVILLE...JAY
BIRD SPRINGS AND CHAUNCEY.
Special weather statement, Jun 12, 8:44 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
844 PM EDT FRI JUN 12 2009

GAZ110-111-130130-
844 PM EDT FRI JUN 12 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
TELFAIR AND WHEELER COUNTIES UNTIL 930 PM EDT...

AT 843 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MCRAE...MOVING EAST AT 20 MPH.

WIND GUSTS OF 45 MPH...SMALL HAIL AND FREQUENT LIGHTNING ARE LIKELY
AS THIS STORM MOVES ACROSS TELFAIR AND WHEELER COUNTIES THROUGH 930
PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE LITTLE
OCMULGEE STATE PARK...HELENA...MCRAE...SCOTLAND...TOWNS...SPRING
HILL...JORDAN AND LUMBER CITY.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 9:57 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Henry20 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.